MAUDE Adverse Event Report: KATECHO,INC PADPRO:AD;RTRANS EL/LW,PRE-CON; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO,INC PADPRO:AD;RTRANS EL/LW,PRE-CON; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 2001M-PC
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is not being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m-pc, padpro:ad;rtrans el/lw,pre-con was used during a code situation in cvicu on the date of (b)(6) 2023, when it was reported, ¿ we had an issue over the weekend with some 2001m-pc defib pads catching fire.It was in the cvicu department - in the middle of code, the pad sparked, popped, and produced a small flame and then went out.Bio med is checking head box to issues as well.They don't have the affected pads.(b)(6) asked the nurse if chloraprep had been used.The nurse was able to confirm if that was the case or not.¿.Further assessment answers were requested of the reporter and a good faith effort was completed; however, the reporter has not responded to our attempts for information.There was no patient or user injury, prolonged hospitalization, or medical intervention.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m-pc, padpro:ad;rtrans el/lw,pre-con was used during a code situation in cvicu on the date of (b)(6) 2023, when it was reported, ¿ we had an issue over the weekend with some 2001m-pc defib pads catching fire.It was in the cvicu department - in the middle of code, the pad sparked, popped, and produced a small flame and then went out.Bio med is checking head box to issues as well.They don¿t have the affected pads.(reporter) asked the nurse if chloraprep had been used.The nurse was able to confirm if that was the case or not.¿.Further assessment answers were requested of the reporter and a good faith effort was completed; however, the reporter has not responded to our attempts for information.There was no patient or user injury, prolonged hospitalization, or medical intervention.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have had a review requested from the contract manufacturer but it has not yet been received.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of (b)(4) complaints, regarding (b)(4), for this device family and failure mode.During this same time frame (b)(4) have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: that misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.Do not use multifunction electrodes in the presence of flammable agents or in an oxygen enriched atmosphere as this presents an explosion and fire hazard.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
PADPRO:AD;RTRANS EL/LW,PRE-CON
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO,INC
4020 gannett avenue
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key16657318
Report Number1320894-2023-00062
Device Sequence Number12578596
Product Code MKJ
UDI-Device Identifier10653405042594
UDI-Public(01)10653405042594
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2026
Device Model Number2001M-PC
Device Catalogue Number2001M-PC
Device Lot NumberY01052305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic